Weak, tired, twitching muscles: All my blood... - Anxiety Support

Anxiety Support

46,977 members47,081 posts

Weak, tired, twitching muscles

Teggyherms
Teggyherms

All my blood tests came out normal. I haven’t been able to sleep from anxiety. My muscles shake when I do anything. I tremble. My muscles are sore. Body twitching. Most of it after I started taking escitalopram. So my doc said she thinks it’s a combo anxiety and my body not liking the med. I have been on it for 5 weeks. She is switching me to a different med. I am so tired of this.

8 Replies
oldestnewest

I have those symptoms off and on, it definitely increases with anxiety...

I havent had much luck with any of the medications I've tired due to either feelijng worse, of side effects.

So far I've gotten more help from therapy.

I hope you feel better, hang in there.

These symptoms haven’t really gone away for over a month. These are definitely new symptoms of anxiety for me. I’m currently breastfeeding my son so I’m very limited on the meds. Can’t take what’s worked in the past🤦‍♀️. If my anxiety doesn’t start to go away after this new med... I may need to see someone. It’s hard to be a great mom with all of this going on. My husband has really stepped up. I feel awful.

So sorry for your lack of sleep and anxiety. I have had issues with that also. I was put on Cymbalta after my diagnosis, and it did more harm to me than good. It so numbs your emotions, it robs you of any feelings, including sexual response, and the ability to have a tear or a good cry. Furthermore, that pill was made to make the patient not ever be able to come off of it. Please do some in depth research on that drug before you accept that chemical in your body. I came very near a nervous breakdown while on that pill. When I tried to come of it, (two times), I cut back on the dosage for very long time period. I took the pills apart and would take a few granules on applesauce while coming off. I still had a very difficult time, afterwards with withdrawal and had to go on to Lexapro for a while. I eventually weaned off of that and now do not take anything. Please be aware of all the possible side effects of every drug you now take. One doctor told me to take Lipitor in the morning, it can cause sleep issues. I am sensitive to sulfur drugs, since they can cause me anxiety, my hands shake and no sleep. Check the details on every thing you take.

I have for 20+ years had chronic insomnia, which I now believe was caused by taking Cipro for every bladder infection during that time. It is now a "Black Boxed" drug. I have learned that it can cause "intractable insomnia" which I definitely had, but have finally gotten past it. Now, my normal bedtime meds are 200 mg gabapentin, 1mg ropinerole, 1-2 over the counter unisom (doxalamine) . With this combination I have been able to sleep normally 7 hours per night. I had always had to take ambien or temazepam to be able to sleep a few hours each night. Right now I am on prednisone, and am having to add back in the temazepam to get 4-5 hours, but I finish that up this week. Hoping to get back to normal soon. Hope you get the right drug to help. You do need something, but it has to work with your system. I also took Zanax for a while, and it worked very well in addition to the Lexapro, while it was getting into my system. Ask if Zanax would help you at this time. Hoping you feel better soon. Keep us posted.

I’ve been on and off meds since being diagnosed at 15 with GAD/panic disorder/social anxiety. It’s been 16 years. I can go years without meds and be fine! However my son isn’t a sleeper. I’m also still nursing so I can’t go back on the medication that has worked for me. I’m very limited on the med choice. Xanax scares me. I’m not the type of person to take medication in the first place. It’s often the last resort for me.

Switching from Lexapro to zoloft. We will see how this goes!

I hope you start feeling better soon. I feel like that and I'm not on meds 😭

This is one if my recent symptoms too. Twitching nerves , muscles and trembling when muscles engaged ?? I’m still searching for an answer to it. But neurologist said I was fine .... So I think it’s just another anxiety badge. Hope you get well soon.

Teggyherms
Teggyherms in reply to Nobster

Are you on any medication? I switched to sertraline on Tuesday and I’ve been feeling wayyyyyyyy better. I’m going to say that about 75% of my symptoms were from escitalopram.

Teggyherms
Teggyherms in reply to Nobster

My legs used to feel like I had firecrackers under them. Tons of muscle spasms. Muscles were shaky whenever I used them. I had awful muscle soreness that would definitely act up and make me feel weak. I was only taking 5mg of escitalopram. That is the lowest dose that they come. The recommendation is 10 mg. Even at that low amount I had all these crazy side effects!

You may also like...